By Topic

On nearly optimal controls of hybrid LQG problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Qing Zhang ; Dept. of Math., Georgia Univ., Athens, GA, USA ; Yin, G.G.

The paper is concerned with hybrid control of a class of linear quadratic Gaussian (LQG) systems modulated by a finite-state Markov chain. It develops approximation schemes for systems involving singularly perturbed Markov chains with weak and strong interactions, which are useful for natural time-scale separation and for large-scale Markovian systems. The presentation encompasses three cases: the recurrent Markov chains, inclusion of transient states, and inclusion of absorbing states. Near optimality of the approximation schemes is obtained, and a numerical example is presented. Computational results indicate our approximation schemes perform well

Published in:

Automatic Control, IEEE Transactions on  (Volume:44 ,  Issue: 12 )